RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 56, Issue 6, Pages 141–144 (Mi mz2315)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Discrete analog of the Korteweg–de Vries (KdV) equation: Integration by the method of the inverse problem

A. S. Osipov

Scientific Research Institute for System Studies of RAS

Full text: PDF file (428 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 56:6, 1312–1314

Bibliographic databases:

Received: 14.03.1994

Citation: A. S. Osipov, “Discrete analog of the Korteweg–de Vries (KdV) equation: Integration by the method of the inverse problem”, Mat. Zametki, 56:6 (1994), 141–144; Math. Notes, 56:6 (1994), 1312–1314

Citation in format AMSBIB
\Bibitem{Osi94}
\by A.~S.~Osipov
\paper Discrete analog of the Korteweg--de~Vries (KdV) equation: Integration by the method of the inverse problem
\jour Mat. Zametki
\yr 1994
\vol 56
\issue 6
\pages 141--144
\mathnet{http://mi.mathnet.ru/mz2315}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1330610}
\zmath{https://zbmath.org/?q=an:0839.35120}
\transl
\jour Math. Notes
\yr 1994
\vol 56
\issue 6
\pages 1312--1314
\crossref{https://doi.org/10.1007/BF02266703}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RR51700037}


Linking options:
  • http://mi.mathnet.ru/eng/mz2315
  • http://mi.mathnet.ru/eng/mz/v56/i6/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Sorokin, “Completely integrable nonlinear dynamical systems of the Langmuir chains type”, Math. Notes, 62:4 (1997), 488–500  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Aptekarev, A, “The genetic sums' representation for the moments of a system of Stieltjes functions and its application”, Constructive Approximation, 16:4 (2000), 487  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:173
    Full text:76
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020